# SDR IPXA09M56469

- Difficulty date: June 10, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 273-F1-01 EXTERNAL SKIN DOUBLER REPAIR BETWEEN STA 1921 AND STA 1926 AND BETWEEN LONGERON 42L AND 44L NOT CORRELATED TO SRM REPAIR.  REMOVED REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND TRIPLER IAW IPXA EO MD11-5330-34044-A.
